RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 3, Pages 222–232 (Mi timm1215)  

On the finite prime spectrum minimal groups

N. V. Maslovaab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: Let $G$ be a finite group. The set of all prime divisors of the order of $G$ is called the prime spectrum of $G$ and is denoted by $\pi(G)$. A group $G$ is called prime spectrum minimal if $\pi(G) \not = \pi(H)$ for any proper subgroup$H$ of$G$. We prove that every prime spectrum minimal group all whose non-abelian composition factors are isomorphic to the groups from the set $\{PSL_2(7), PSL_2(11), PSL_5(2)\}$ is generated by two conjugate elements. Thus, we expand the correspondent result for finite groups with Hall maximal subgroups. Moreover, we study the normal structure of a finite prime spectrum minimal group which has a simple non-abelian composition factor whose order is divisible by $3$ different primes only.

Keywords: finite group, generation by a pair of conjugate elements, prime spectrum, prime spectrum minimal group, maximal subgroup, composition factor.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2016, 295, suppl. 1, 109–119

Bibliographic databases:

UDC: 512.542
Received: 14.04.2015

Citation: N. V. Maslova, “On the finite prime spectrum minimal groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 3, 2015, 222–232; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 109–119

Citation in format AMSBIB
\Bibitem{Mas15}
\by N.~V.~Maslova
\paper On the finite prime spectrum minimal groups
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 3
\pages 222--232
\mathnet{http://mi.mathnet.ru/timm1215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468106}
\elib{http://elibrary.ru/item.asp?id=24156725}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2016
\vol 295
\issue , suppl. 1
\pages 109--119
\crossref{https://doi.org/10.1134/S0081543816090121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000394441400012}


Linking options:
  • http://mi.mathnet.ru/eng/timm1215
  • http://mi.mathnet.ru/eng/timm/v21/i3/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:161
    Full text:34
    References:37
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019